Out Of Breath?

Illustration of Out Of Breath?
Illustration: Out Of Breath? healthline.com

At night, I was 37 years old, I had a trading business. In short, my story this afternoon I made my own disinfectant from bayclim + carbolic acid. Is it true that inhalation of carbol for too long can shortness of breath and how to handle it?

1 Answer:

Hello Nurwahid, thank you very much for the question on HealthReplies.com.


If someone is exposed to the smell of chemical liquids, it will usually stimulate the airways and will irritate, so that the sensitive airways will cause reactions with symptoms such as sneezing, coughing and over time can occur shortness of breath. In people who are not sensitive airway, will not cause symptoms as described above. If exposure occurs continuously, it will cause chronic inflammation that can cause airway or lung disorders.


If the liquid is inhaled a little generally causes shortness of breath which is only brief and can disappear by itself. But if the fluid is inhaled a lot it can cause infection in the lungs. Therefore the use of personal protective equipment (PPE) such as masks, eye patches, gloves, shoes and helmets can protect us from the threat of workplace accidents.


If the shortness of breath that is felt does not go away, you should consult a doctor to get further treatment. So that I can explain, hopefully you can understand thank you.

: by

Related Question

Causes Of Shortness Of Breath And How To Overcome Them?

Causes Of Shortness Of Breath And How To Overcome Them?

(12 months ago)

Afternoon doctor … I am 37 years old … I want to ask you when in 2014/2015 I was short of breath … I checked the doctor, I said I was asthma. Previously I never h... Read more

Left Chest Tightness Accompanied By Headache After Eating Jengkol?

Left Chest Tightness Accompanied By Headache After Eating Jengkol?

(11 months ago)

After eating jengkol chest tightness accompanied by dizziness. Why y? Thanks... Read more

Swollen Feet After Taking Blood Boosting Pills At 18 Weeks’ Pregnancy.?

Swollen Feet After Taking Blood Boosting Pills At 18 Weeks’ Pregnancy.?

(12 months ago)

, I’m a pregnant woman aged 18 weeks, why every time I take medicine to increase blood my feet are swollen and sore for walking.... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *